# SDR GAIA04160

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT CABIN VERTICAL BEAM BS 1183, LBL24 INCH, WL 269, CRACKED.  REF FASI NR 86945 INSTALLED REPAIR KIT 65C33556-41 IAW SB 727-53-0182, REV 1.
